# SDR UALA2012022801233

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 52,493 hours, 6,324 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT MAIN AFT GALLEY INOP AT LEFT FWD CORNER AND WALL AT DOOR 4L.  SECURED CONNECTOR.  EMERGENCY LIGHTS OPS CHECK NORMAL.
